A parametric procedure for linear programming is shown to solve the bilinear complementarity problem, of which a special case is the problem of computing a competitive equilibrium of a piecewise linear economic model.
MLA
Wilson, Robert. “The Bilinear Complementarity Problem and Competitive Equilibria of Piecewise Linear Economic Models.” Econometrica, vol. 46, .no 1, Econometric Society, 1978, pp. 87-103, https://www.jstor.org/stable/1913647
Chicago
Wilson, Robert. “The Bilinear Complementarity Problem and Competitive Equilibria of Piecewise Linear Economic Models.” Econometrica, 46, .no 1, (Econometric Society: 1978), 87-103. https://www.jstor.org/stable/1913647
APA
Wilson, R. (1978). The Bilinear Complementarity Problem and Competitive Equilibria of Piecewise Linear Economic Models. Econometrica, 46(1), 87-103. https://www.jstor.org/stable/1913647
The Executive Committee of the Econometric Society has approved an increase in the submission fees for papers in Econometrica. Starting January 1, 2025, the fee for new submissions to Econometrica will be US$125 for regular members and US$50 for student members.
By clicking the "Accept" button or continuing to browse our site, you agree to first-party and session-only cookies being stored on your device. Cookies are used to optimize your experience and anonymously analyze website performance and traffic.